# SDR DHL99801102

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING O/B FLAP UPPER AREA CENTER ICE BREAKER AREA I/B AND O/B METAL RUB STRIPS  WORN.  REMOVED AND REPLACED RUB STRIPS PER SRM 51-1-7, 1 X 7.
